# SDR SIMA20240816005

- Difficulty date: August 16, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 14,692 hours, 9,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shield
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY HANDLE CABLE SHIELDING TORN EXPOSING INTERNAL CABLES REMOVED AND REPLACED WITH NEW L2 DOOR EMERGENCY EVACUATION SLIDE MECHANISM FLEX BALL CABLE AND ADJUSTED FLEXBALL CABLE AND EMERGENCY EVACUATION SYSTEM CHECKED GOOD IAW EMB 175 AMM 52-12-40
